MAUDE Adverse Event Report: AIRGAS THERAPEUTICS LLC ISPAN PERFLUOROPROPANE (C3F8) GAS; INTRAOCULAR GAS

AIRGAS THERAPEUTICS LLC ISPAN PERFLUOROPROPANE (C3F8) GAS; INTRAOCULAR GAS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Glaucoma (1875)
Date of Event 05/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No sample was returned for evaluation.An analysis of the retain sample from the same master lot as lot 406501 confirmed the product as c3f8 and meets all release criteria.
 
Event or Problem Description
Reference complaint (b)(4).Case from clinical study (b)(6), subject id (b)(6), patient (b)(6).A health care professional reported that a patient experienced mild elevated intraocular pressure in the left eye after phacoemulsification with iol implantation, pars plana vitrectomy with membrane peeling, photocoagulation, gas-fluid exchange and gas injection (c3f8).The patient was given medical treatment.Outcome is recovered.Pfp lot number 406405 was initially provided, but the follow up details in the report state that the lot was updated to 406501 on (b)(6) 2025.

Brand Name
ISPAN PERFLUOROPROPANE (C3F8) GAS
Common Device Name
INTRAOCULAR GAS
Manufacturer (Section D)
AIRGAS THERAPEUTICS LLC
6141 easton rd.
plumsteadville PA 18949
Manufacturer (Section G)
AIRGAS THERAPEUTICS LLC
6141 easton rd.
plumsteadville PA 18949
Manufacturer Contact
tim warren
6141 easton rd.
plumsteadville, PA 18949
2157667407
MDR Report Key22289595
Report Number0002518435-2025-00032
Device Sequence Number15591312
Product Code LPO
UDI-Device Identifier00380657971039
UDI-Public(01)00380657971039(17)260228(10)406501
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P900066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberN/A
Device Catalogue Number8065797103
Device Lot Number406501
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Initial Report FDA Received Date06/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/29/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown